# SDR SWAA2023011791293

- Difficulty date: January 13, 2023
- Submitted: January 18, 2023
- Operation: Air carrier
- Aircraft: N941WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36647
- Aircraft time: 43,490 hours, 26,526 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MULTIPLE EMERGENCY LIGHTS INOP IN AFT CABIN<[01] R+R BATTERY PACK FOR AFFECTED EMERGENCY LIGHTS PER AMM 33-51-06. RELAMPED AFT SERVICE DOOR SLIDE EMERGENCY LIGHT PER AMM 33-51-04; OPS CHECK GOOD.
